Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 438617, 7 pages
http://dx.doi.org/10.1155/2012/438617
Research Article

Nonlocal Means-Based Denoising for Medical Images

1College of Computing & Communication Engineering, Graduate University of Chinese Academy of Sciences, Beijing 100049, China
2School of Information, Beijing Union University, Beijing 100101, China

Received 20 October 2011; Accepted 29 November 2011

Academic Editor: Sheng-yong Chen

Copyright © 2012 Ke Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Lu, Ning He, and Liang Li, “Nonlocal Means-Based Denoising for Medical Images,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 438617, 7 pages, 2012. https://doi.org/10.1155/2012/438617.